# SDR 2008FA0000245

- Difficulty date: April 9, 2008
- Submitted: April 9, 2008
- Operation: General aviation
- Aircraft: N200TR
- Make and model: Beech C90A
- Aircraft serial: LJ1067
- Engine: Pwa PT6*
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim System
- Condition: Iced
- Location: Elevator
- Part time: 400 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHEN THE AIRPLANE HAS SET ON THE RAMP IN THE RAIN, THEN TAKES OFF WITH A QUICK CLIMB TO COLDER TEMPERATURES AT ALTITUDE, THE ELEVATOR TRIM FREEZES. THE AUTOPILOT KICKS OFF BECAUSE IT IS UNABLE TO RESPOND. THE PILOT THEN HANDFLYS WITH THE ELEVATOR FORCE LOADED UP AND UNABLE TO TRIM.  WITH LITTLE NUDGES BACK AND FORTH ON THE TRIM WHEEL FOR ABOUT 10 MINUTES, THE SYSTEM BECOMES FREE.  EACH TIME I REPORT THIS TO MECHANICS, THEY INSPECT AND LUBRICATE THE SYSTEM AND REPORT EVERYTHING IS SATISFACTORY.  THIS WAS MY EXPERIENCE FROM 1984 TO 2005. THE PLANE WAS NORMALLY KEPT IN A HANGAR SO OCCURRENCES WERE INFREQUENT.
